# SDR QXEA2019101400383

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 2,294 hours, 1,357 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 4156001011
- Part serial: 3162A
- Condition: Leaking
- Location: Rt Elevator
- Part time: 2,294 hours, 1,357 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IN FLIGHT EICAS MESSAGE "HYD 2 LO QTY" LIGHT ILLUMINATED. ON FINAL APP AFTER LANDING GEAR WAS LOWERED "HYD 2 PUMP FAIL". RAN QRH CHECKLIST. MISSED APPROACH PERFORMED, AND LANDED SAFELY. DURING FLIGHT SYSTEM 2 HYD LEVEL WENT FROM 20% TO 0 % WAS NOTED AFTER LANDED. NOSE WHEEL STEERING FAIL MESSAGE AFTER LANDING AND BRAKE OVERHEAT WARNING. AIRCRAFT TOWED TO THE GATE AND REMOVED FROM SERVICE. FOUND LEAKING R/H INBD ELEVATOR PCU, REPLACED.  PERFORMED CHAPTER 5 INSPECTION FOR HYD RUN DRY SITUATION. ALL OPS CHECKS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
